EconPapers    
Economics at your fingertips  
 

Local magnetization of the semi-infinite XY-chain

R.Z. Bariev

Physica A: Statistical Mechanics and its Applications, 1980, vol. 103, issue 1, 363-370

Abstract: We compute exactly the local magnetization <σxj> for the semi-infinite XY-chain at zero temperature as a function of the distance from the boundary j and the anisotropy parameter γ. It is shown that in the limit j → ∞, γ → 0 the local magnetization has the scaling form <σxj> = γ14f(2γj). We derive an exact expression for the scaling function f(x) and analyze both the small- and large-x behaviour.

Date: 1980
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437180902241
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:103:y:1980:i:1:p:363-370

DOI: 10.1016/0378-4371(80)90224-1

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:103:y:1980:i:1:p:363-370